Closure in the metric of the generalized Dirichlet integral
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 727-736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a11,
author = {S. A. Laptev},
title = {Closure in the metric of the generalized {Dirichlet} integral},
journal = {Differencialʹnye uravneni\^a},
pages = {727--736},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a11/}
}
S. A. Laptev. Closure in the metric of the generalized Dirichlet integral. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 727-736. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a11/